APAP 500MG 100 TABLETS - MADE IN POLAND - FREE SHIPPING
US and the Rest of the World: 9 to 20 business days
Description APAP 500MG 100 TABLETS - MADE IN POLAND - FREE SHIPPING
Product description
Apap is a medicinal product for adults and adolescents over 12 years of age with analgesic and antipyretic properties. 1 tablet contains 500 mg of paracetamol (Paracetamolum), which is the active substance of the preparation. Apap is used for pain of various etiology, such as headache (including tension headaches), menstrual, teeth, muscles, osteoarticular pain or throat pain. The indications for the use of the preparation are also neuralgia and fever, which occur, for example, during colds and flu. The package of Apap contains 50 white, oblong, film-coated tablets.
Indications
Pains of various origins:
- head,
- muscles,
- teeth,
- neuralgia,
- menstrual cramps,
- fever, such as in the course of a cold or flu.
Composition
1 tablet contains:
- active ingredient: paracetamol 500 mg
- excipients: Carnabula wax, hypromellose, macragole, povidone, pregelatinized starch, sodium croscarmellose, stearic acid.
Action
Analgesic, antipyretic.
Dosage
The usual dose is:
Adults: 1-2 tablets 3-4 times a day (maximum 8 tablets per day).
Children over 12 years of age: 1 tablet 3-4 times a day.
Observe an interval of at least 4 hours between each dose.
It should not be given to children under 12 years of age.
It is recommended to take the preparation on an empty stomach as it allows for a faster analgesic and antipyretic effect.
Contraindications
Previously known allergy to paracetamol or any of the other ingredients of this preparation.
Severe liver or kidney failure.
Congenital deficiency of glucose-6-phosphate dehydrogenase or methaemoglobin reductase.
It should not be given to children under 12 years of age.
Storage
Store the preparation below 25 ° C, out of the sight and reach of children.
Side effects
- If you get any side effects, please tell your doctor or pharmacist.
- Side effects can also be reported to the Marketing Authorization Holder.
- If the following symptoms occur, do not take this medicine and contact your doctor immediately. These are life-threatening conditions.
They are very rare:
- angioedema (swelling of the face, lips, tongue, throat, difficulty breathing)
- anaphylactic shock (dizziness, impaired consciousness, increased heart rate, drop in blood pressure),
- severe skin reactions.
Other rare side effects (affects 1 to 10 users in 10,000):
- hypersensitivity reactions, urticaria, erythema, rash,
- nausea, vomiting, digestive disorders.
Very rare (less than 1 in 10,000 patients taking the medicine):
- thrombocytopenia (reduction in the number of platelets in the blood),
- agranulocytosis (decreased number of granulocytes,
- type of white blood cells, up to and including no white blood cells),
- bronchospasm in patients with hypersensitivity to acetylsalicylic acid and other non-steroidal anti-inflammatory preparations,
- acute liver injury most often following overdose
- pigmented purpura.
Interactions
Tell the doctor or pharmacist about all the preparations the patient is taking now or recently, and about the preparations that the patient plans to take.
The preparation should not be used simultaneously with other preparations containing paracetamol, MAO inhibitors, and within 2 weeks of discontinuing their use, and with zidovudine.
In case of concomitant use of oral anticoagulants (warfarin, coumarin), rifampicin and isoniazid, antiepileptics, barbiturates, diflunisal, sulfinpyrazone or other preparations inducing liver microsomal enzymes.
Ask your doctor for advice before taking the preparation.
Caffeine enhances the analgesic effect of paracetamol.
Apap with food, drink and alcohol
Do not drink alcohol while taking the preparation because of the risk of toxic liver damage.
Warnings and Precautions
- Due to the risk of overdose, make sure that any other medicines you are taking do not contain paracetamol.
- If you take more than the recommended dose, contact your doctor immediately, even if you don't have any symptoms, as this may result in life-threatening liver damage.
- Talk to your doctor or pharmacist before taking Apap if you have liver or kidney failure and bronchial asthma.
- The use of the preparation by people with hepatic insufficiency, alcohol abusers and malnourished people creates a risk of liver damage.
Children and youth
- It should not be given to children under 12 years of age (the restriction is due to the formulation of the preparation).
Pregnancy, breastfeeding and fertility
- If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.
- Apap can be given to pregnant women if necessary.
- You should use the lowest possible dose that is effective in relieving pain or reducing your fever, and you should take the medicine for the shortest possible time.
- If the pain persists or the fever does not decrease, or if you need to take this medicine more often, consult your doctor.
Driving vehicles and operating machinery
- Taking the preparation does not affect psychomotor performance.
Tags: APAP
Products viewed
Biotifem 5 mg 30 tablets — Made in Poland — Free Delivery
Indications:Biotifem 5 mg is a preparation that is used to treat biotin deficiency with symptoms such as hair loss, abnormal growth of nails and hair and their excessive brittleness, inflammation of the skin around the eyes, nose, mouth, perineum, and preventing the consequences of deficiencies, aft..
$21.88
Propolis Forte spray 20ml — Made in Poland — Free Delivery
Product descriptionMouth spray. Nourishes and soothes irritations. The spray is helpful in: catarrh of the upper respiratory tract; bacterial and fungal infections of the oral cavity and in inflammation, mouth and throat irritation accompanying flu, colds (catarrhal infections).ApplicationOral care;..
$21.88
Babe Laboratorios Extra Mild Shampoo 250 ml — Made in Spain — Free Delivery
Product descriptionBABE Hair Extra Mild Shampoo is a gentle hair cleanser.With its help, it is possible to gently cleanse the scalp and hair, renew them and surround them with excellent care. The use of this shampoo keeps the scalp and hair healthy. The presence of a conditioner in its composition a..
$32.27
2 x SELENIUM 110, 120 TABS - MADE IN POLAND - FREE SHIPPING
Product descriptionDietary supplement in the form of tablets providing a highly digestible, organic form of selenium. Selenium helps protect cells against oxidative stress, which has a destructive effect on cells and tissues, helps in the proper functioning of the immune system and thyroid gland, he..
$27.65
Blue Berry Plus 120 tablets — Made in Poland — Free Delivery
Product descriptionBlue Berry Plus is a dietary supplement containing blackberry extract in combination with lutein, firefly extract, vitamin A, copper and zinc. Bilberry can help maintain eye health by supporting blood vessels and having an antioxidant effect. Zinc, copper, vitamin A and firefly ex..
$46.13
Buyers Online
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Actovegin solution for injection 400mg 10ml x 5 ampoules — Made in Ukraine — Free Delivery
- Customer from Donaghadee placed a new order for Barboval 30 capsules — Made in Ukraine — Free Delivery
- Customer from Donaghadee registered for an account
- Customer placed a new order for Dekristol D3 20 000 IU, 20 capsules — Made in Germany — Free Delivery
- Customer from Strongsville logged in
- Customer from Ongar logged in
- Customer from Mesa logged in
- Customer from Mesa reset their account password
- Customer from Mesa requested a reset password
- Customer from Metro Manila logged in
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Broncho-Vaxom Adult 7mg, 30 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for Revalid Hair Complex, 60 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for DELICOL (ENZYME LACTASE) BABY DROPS 15ML - MADE IN POLAND - FREE SHIPPING
- Customer from Kragujevac logged in
- Customer from Metro Manila logged in
- Customer placed a new order for Salicylic - zinc paste (Salicylic acid) 25g — Made in Ukraine — Free Delivery
- Customer from portland placed a new order for Elfunat solution for injections 50 mg/ml, 2ml x 10 ampoules — Made in Romania — Free Delivery
- Customer from portland logged in





